edoc

The best polynomial bounds for the number of triangles in a simple arrangement of n pseudo-lines

Blanc, Jérémy. (2011) The best polynomial bounds for the number of triangles in a simple arrangement of n pseudo-lines. Geombinatorics, 21 (1). pp. 5-14.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/47402/

Downloads: Statistics Overview

Abstract

It is well-known and easy to observe that affine (respectively projective) simple arrangement of n pseudo-lines may have at most n(n − 2)/3 (respectively n(n − 1)/3) triangles. However, these bounds are reached for only some values of n (mod 6). We provide the best polynomial bound for the affine and the projective case, and for each value of n (mod 6).
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:University of Colorado at Colorado Springs
ISSN:1065-7371
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Last Modified:18 Jan 2018 10:52
Deposited On:18 Jan 2018 10:52

Repository Staff Only: item control page